It is currently Thu Aug 17, 2017 9:36 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sat May 05, 2012 1:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 460
Location: New York
Hi all, I have a question. As you know, I just had surgery on my amputated stump again. This time I was given a lot of opiates. It has been 2 weeks & my pain is so much better I decided to transition back to subs.

I have done this before but this time it seems I don't feel too well. I'm craving and have some lack of energy. My question is: After a lot of opiates do I need a high dosage of subs to start and then taper to my normal dosage? My normal dosage is 8mg. in the morning and 8 mg. in the evening. I started with 8mg. but didn't feel like I normally do.

Your opinions would be appreciated. My love to all.
Queenie


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 08, 2012 7:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
So you went back on sub already, but you're not feeling the way you used to on it? What are you feeling that's different? Or how do you feel differently (if you can describe it)? I'm thinking that I doubt it's necessary that you'll need to go up in dosage, because suboxone is so much stronger than most full agonists that they would have given you. But that said, you could always try increasing your dosage a bit. (If I recall your doctor allows you some control over your dosage, right?)

There's also the chance that you were on pain pills for two weeks and you just need some time to get back to being on sub. Maybe the cravings are left over from that. I recall when I had a procedure and needed pain meds that obsessiveness came back really quickly and all I wanted was more more more. I went back on sub w/in 3 days and damn was I thankful for that. But I think it may have taken me a couple of days to "come down" off that active addiction "behavior" so to speak. Maybe that's what's going on with you? Just a thought.

How long have you been back on suboxone?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group